# SDR ARWA9610035

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 2 INCH CRACK ON RT MLG I/B DOOR SURFACE.  REPAIRD AREA IAW DC-8 SRM 52-2-0 FIG 2 SH 3.  FORMED AND TREATED DOUBLER IAW DC-8 SRM 52-6-1 PG 2; 51-1-5.  INSTALLED AT RT MLG I/B DOOR IAW DC-8 SRM 51-1-17, 51-1-21, CF W/O 017404 N/R 0227.
